# SDR AALA2018071879003

- Difficulty date: July 14, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 56,389 hours, 21,306 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Low Pressure
- Location: Parking Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NITROGEN CHARGE PRESSURE LOW PARKING/EMERGENCY ACCUMULATOR. SERVICED PARKING ACCUMULATOR PER AMM 12-14-32.
